# SDR SWAA2022040489398

- Difficulty date: March 29, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 46,952 hours, 28,029 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL COMING FROM BEHIND COFFEE MAKER ( FWD GALLEY ) / [01] C/W CONDITIONAL INSPECTION PER 05-51-56; VERIFIED SMELL COMING FROM BEHIND THE COFFEE MAKER; NO SMELL NOTED AFTER DE ACTIVATING THE COFFEE MAKER. OK TO CONTINUE PER MEL 25-10-01. SP1B AND SP2;[02] R&R?D FWD COFFE MAKER PER A.M.M. 25-30-01- OP?S CK GOOD;[03] ITEM CLEARED ON LOG PAGE 2080251
